# SDR 95ZZZM620

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21677
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: 22D22900139
- Condition: Torn
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE AT POSITION L1 FRAYED AND TORN AT THE GIRT AREA.  REMOVED AND REPLACED SLIDE, NOT RUBBING NOTED ON SCUFF PLATE.
